IPRI - www.ipri.kiev.ua -  IPRI - www.ipri.kiev.ua -
Title (journal) Data Rec., Storage & Processing. — 2005. — Vol. 7, N 1.
Pages 11-23
PDF,DOC, full text
Title (article) A method for the optimisation of algorithms for deciding of linear equation systems with a corrupted right part over the residue ring modulo 2N
Authors Aleksejchuk А.N., Ignatenko S.M.
Kiev, Ukraine
Annotation A method of constructing new algorithms for deciding of linear equation systems with a corrupted right part over the residue ring modulo 2N, from any finite aggregate of old such algorithms, is proposed. It is shown that, in certain accidents, the proposed method can the efficiency of well knowning methods for deciding of such linear equation systems essential elevate. Refs: 16 titles.
Key words correlation cryptanalysis, system of linear equations with a corrupted right part, optimisation of computation algorithms
References 1. Балакин Г.В. Введение в теорию случайных систем уравнений // Труды по дискретной математике. — М.: ТВП. — 1997. — Т. 1. — С. 1?18.
2. Балакин Г.В., Никольский Ю.Б. Последовательное применение метода максимума прав-доподобия к решению систем уравнений с мешающими параметрами // Обозрение прикл. про-мышл. матем. — 1995. — Т. 2. — Вып. 3. — С. 468?476.
3. Балакин Г.В. Эффективно решаемые классы систем булевых уравнений // Обозрение прикл. промышл. матем. — 1995. — Т. 2. — Вып. 3. — С. 494?501.
4. Meier W., Staffelbach O. Fast Correlation Attacs on Stream Ciphers // J. Cryptology. — 1989. — Vol. 1, N 3. — P. 159?176.
5. Kovalenko I.N., Savchuk M.N. Some Methods of Decoding Corrupted Linear Codes // Реєстра-ція, зберігання і оброб. даних. — 1999. — Т. 1, № 2. — С. 62–68.
6. Johansson T., Jonsson F. Fast Correlation Attacks Through Reconstruction of Linear Polyno-mials // Advances in Cryptology — Crypto’00, Proceedings. — Springer Verlag, 2000. — P. 300–315.
7. Chepyzhov V., Johansson T., Smeets B. A Simple Algorithm for Fast Correlation Attacks on Stream Ciphers // FSE’2000. — Springer Verlag, 2001. — Vol. 547. — P. 181–195.
8. Смирнов В.Г. Системы булевых уравнений рекуррентного типа // Обозрение прикл. про-мышл. матем. — 1995. — Т. 2. — Вып. 3. — С. 477?482.
9. Балакин Г.В. Оценка истинного решения системы уравнений над кольцом вычетов при аддитивной помехе // Проблемы теоретической кибернетики: Тез. докл. XII Междунар. конф. — Нижний Новгород, 1999. — С. 15.
10. Алексейчук А.Н. Системы линейных уравнений с искаженной правой частью над кольцом вычетов по модулю 2N // Захист інформації. — 2001. — № 4. — С. 12–19.
11. Алексейчук А.Н., Игнатенко С.М. Оценки эффективности универсальных методов вос-становления искаженных линейных рекуррент над кольцом вычетов по модулю 2N // Зб. наук. пр. ІПМЕ НАН України. — Вып. 20. — К., 2003. — С. 40–48.
12. Игнатенко С.М., Алексейчук А.Н. Алгоритм восстановления искаженной линейной ре-курренты над кольцом вычетов по модулю 2N с использованием быстрого преобразования Ферма // Тез. докл. VI Междунар. научно-практич. конф. «Безопасность информации в информационно-телекоммуникационных системах». — К., 2003. — С. 53–54.
13. Блейхут Р. Быстрые алгоритмы цифровой обработки сигналов: Пер. с англ. — М.: Мир, 1989. — 448 с.
14. Гаврилкевич М.В., Солодовников В.И. Эффективные алгоритмы решения задач линейной алгебры над полем из двух элементов // Обозрение прикл. промышл. матем. — 1995. — Т. 2. — Вып. 3. — С. 400?437.
15. Ахо А., Хопкрофт Дж., Ульман Дж. Построение и анализ вычислительных алгоритмов: Пер. с англ. — М.: Мир, 1979. — 535 с.
16. Мину М. Математическое программирование: Пер. с фр. — М.: Наука, 1990. — 488 с.
File RZOD2_04.doc